BibTeX record journals/appml/HowisonLO07

download as .bib file

@article{DBLP:journals/appml/HowisonLO07,
  author    = {Sam D. Howison and
               Igor Loutsenko and
               John R. Ockendon},
  title     = {A class of exactly solvable free-boundary inhomogeneous porous medium
               flows},
  journal   = {Appl. Math. Lett.},
  volume    = {20},
  number    = {1},
  pages     = {93--97},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.aml.2006.03.005},
  doi       = {10.1016/j.aml.2006.03.005},
  timestamp = {Fri, 26 May 2017 22:54:04 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/appml/HowisonLO07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier